Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? porkpiehat

Posted by phidippus on November 25, 2017, at 12:02:41

In reply to Can meds cause a sense of dread/doom/fear?, posted by porkpiehat on August 16, 2017, at 14:51:19

Studies show that Lamictal can cause obessive anxiety in patients who are bipolar.

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1096038.html